No Cover Image

Journal article 256 views 73 downloads

Equivariant Alexandrov Geometry and Orbifold Finiteness

John Harvey Orcid Logo

The Journal of Geometric Analysis, Volume: 26, Issue: 3, Pages: 1925 - 1945

Swansea University Author: John Harvey Orcid Logo

Published in: The Journal of Geometric Analysis
ISSN: 1050-6926 1559-002X
Published: Springer Science and Business Media LLC 2016
Online Access: Check full text

Tags: Add Tag
No Tags, Be the first to tag this record!
Keywords: Alexandrov geometry, orbifolds, isospectrality, groups of isometries
College: College of Science
Issue: 3
Start Page: 1925
End Page: 1945